# SDR YYFA20131208001

- Difficulty date: December 8, 2013
- Submitted: December 8, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49344
- Aircraft time: 77,560 hours, 34,533 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF WITH ENG ANTI-ICE ON & WHEN AUTO THROTTLES ENGAGED, LT ENG SPOOLED SLOW & DID NOT MAKE EPR WHICH FIRED THE ART MANUALLY ADVANCED THROTTLE TO MAKE TAKEOFF EPR.
